# SDR UALA2008120906805

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL, RT VERTICAL STIFFENER HAS A .125 INCH CRACK FOUND 7.5 INCHES ABOVE TOP OF ELECTRICAL BOX.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF VERTICAL STIFFENER.  INSTALLED FILLER AND 3 EA ANGLE REPAIR.
